# SDR SWAA2023100305716

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,068 hours, 9,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE TOP FIXED PANEL SUPPORT ANGLE CRACKED AT O/B FASTNER HOLE<[01] REMOVED AND INSTALLED RIGHT WING TRAILING EDGE TOP FIXED PANEL SUPPORT ANGLE REF SRM 51-40-02.
